# SDR AALA202003109008

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 10,270 hours, 4,091 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: UNCOMMANDED AUTOPILOT DISCONNECTS OCCURRED MULTIPLE TIMES AT FL390 WITH EITHER SYSTEM A OR B ENGAGED. NO OTHER AIRCRAFT DISCREPENCIES NOTED AT TIME OF DISCONNECTS. PERFORMED BITE ON DFCS AND FOUND MULTIPLE FAULTS ON BOTH A AND B CHANNELS. REMOVED AND REPLACED MODE CONT. PANEL IAW M/M 22-11-34.
